# SDR SWAA2021081133571

- Difficulty date: December 1, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER THRESHOLD BULLNOSE IS DAMAGED / REMOVED AND REPLACED FWD CARGO CENTER THRESHOLD BULLNOSE IAW MM 53-11-02 AND TASK CARD 753-140-00-01Y
